Take the 2-minute tour ×
MathOverflow is a question and answer site for professional mathematicians. It's 100% free, no registration required.

Where can I find a proof that $\mathcal{D}(0,T;V)$ (the space of $V$-valued compactly supported functions on $[0,T]$) is dense in the space $W(0,T)$, where $$W(0,T) := \{ u \in L^2(0,T;V) : u' \in L^2(0,T;V^*)\},$$ where $V$ is Hilbert\Banach? I need the proof in the English language.

share|improve this question
    
What is $T$? What do the $0$s mean? What is $\mathcal{D}$? Is this question research-level? –  Benoît Kloeckner May 10 '13 at 16:55
    
$[0,T]$ is an interval. This is a research-level question. –  maximumtag May 10 '13 at 17:11
2  
A standard reference on this is the monograph by Lions and Magenes: Non-Homogeneous Boundary Value Problems and Applications. Everyone refers to it for the proof... –  András Bátkai May 10 '13 at 17:55
1  
Volume 1: rd.springer.com/book/10.1007/978-3-642-65161-8/page/1 , but there are three. –  András Bátkai May 10 '13 at 17:57
    
@AndrasBatkai thank you a lot. Unfortunately I don't have access to that. Do you have a PDF of that (if legal, otherwise obviously ignore this)? –  maximumtag May 10 '13 at 21:04
add comment

Your Answer

 
discard

By posting your answer, you agree to the privacy policy and terms of service.

Browse other questions tagged or ask your own question.